# SDR GTIA030664

- Difficulty date: August 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RUDDER LEFT SIDE LOWER DELAMINATED ON EDGE AND LEFT SIDE FAIRING PAINT CRACK VISABLE TO MATERIAL.  REPAIRED DAMGED AREA.  REPLACED FLAME SPRAY.  (M)
